# SDR DALA2020022101326

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 71,956 hours, 27,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 695, L/P 6412103) DOOR 1R VERY DIFFICULT TO ARM. CORRECTIVE ACTION: FOUND GIRT BAR ATTACHMENT CORD TANGLED IN LINKAGE. UNTANGLED CORD. DOOR OP CKS GOOD. EASY TO ARM.
